Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2018, Volume 18, Issue 3, Pages 263–273 (Mi isu761)  

Scientific Part
Mathematics

Classification of prolonged bi-metric structures on distributions of non-zero curvature of sub-Riemannian manifolds

S. V. Galaev

Saratov State University, 83, Astrakhanskaya Str., Saratov, 410012, Russia

Abstract: The notion of the interior geometry of a sub-Riemannian manifold $M$ is introduced, that is the aggregate of those manifold properties that depend only on the framing $D^ \perp$ of the distribution $D$ of the sub-Riemannian manifold as well as on the parallel transport of the vectors tangent to the distribution $D$ along the curves tangent to this distribution. The main invariants of the interior geometry of a sub-Riemannian manifold $M$ are the following: the Schouten curvature tensor; the 1-form $\eta$ defining the distribution $D$; the Lie derivative $L_{\vec\xi}g$ of the metric tensor $g$ along a vector field $\vec\xi$; the tensor field P that with respect to adaptive coordinates has the components $P_{ad}^c=\partial_n\Gamma_{ad}^c$. Depending on the properties of these invariants, 12 classes of sub-Riemannian manifolds are defined. Using the interior connection on the sub-Riemannian manifold $M$, an almost contact structure with a bi-metric is defined on the distribution $D$, which is called the prolonged structure in the paper. The comparison of two classifications of the prolonged structures is given. Accordance with the first classification, there are 12 classes of the prolonged structures corresponding to the 12 classes of the initial sub-Riemannian manifolds. The second classification is grounded on the properties of the fundamental $F$ of type $(0, 3)$ associated with the bi-metrical structure. According to the second classification, there exist $2^{11}$ classes of bi-metrical structures, among that $11$ are basis classes $F_i$, $i=1,\ldots,11$. The paper considers the case of a sub-Riemannian manifold with non-zero Schouten curvature tensor and with zero Lie derivative $L_{\vec\xi}g$. It is proved that the prolonged almost contact bi-metrical structures corresponding to sub-Riemannian structures with the invariant $\omega=d\eta$ equal to zero, belong to the class $F_1\oplus F_2\oplus F_3$, and the ones with non-zero invariant а $\omega=d\eta$ belong to the class $F_1\oplus F_2\oplus F_3\oplus F_7\oplus \ldots\oplus F_{10}$.

Key words: sub-Riemannian manifold of contact type; interior geometry of sub-Riemannian manifold; prolonged almost contact structure with bi-metric; distribution of non-zero curvature.

DOI: https://doi.org/10.18500/1816-9791-2018-18-3-263-273

Full text: PDF file (204 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.76

Citation: S. V. Galaev, “Classification of prolonged bi-metric structures on distributions of non-zero curvature of sub-Riemannian manifolds”, Izv. Saratov Univ. Math. Mech. Inform., 18:3 (2018), 263–273

Citation in format AMSBIB
\Bibitem{Gal18}
\by S.~V.~Galaev
\paper Classification of prolonged bi-metric structures on distributions of non-zero curvature of sub-Riemannian manifolds
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2018
\vol 18
\issue 3
\pages 263--273
\mathnet{http://mi.mathnet.ru/isu761}
\crossref{https://doi.org/10.18500/1816-9791-2018-18-3-263-273}
\elib{https://elibrary.ru/item.asp?id=35728991}


Linking options:
  • http://mi.mathnet.ru/eng/isu761
  • http://mi.mathnet.ru/eng/isu/v18/i3/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:119
    Full text:42
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021